EconPapers    
Economics at your fingertips  
 

NON-LINEARITIES IN EXCHANGE RATES

Michael Clements and Jeremy Smith

No 268786, Economic Research Papers from University of Warwick - Department of Economics

Keywords: International Relations/Trade; Research Methods/ Statistical Methods (search for similar items in EconPapers)
Date: 1998-03-03
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://ageconsearch.umn.edu/record/268786/files/twerp504.pdf (application/pdf)
http://ageconsearch.umn.edu/record/268786/files/twerp504.pdf?subformat=pdfa (application/pdf)

Related works:
Working Paper: Non-Linearities in Exchange Rates (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:uwarer:268786

DOI: 10.22004/ag.econ.268786

Access Statistics for this paper

More papers in Economic Research Papers from University of Warwick - Department of Economics
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2019-10-12
Handle: RePEc:ags:uwarer:268786